# SDR AALA20030413

- Difficulty date: April 6, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS FROM ROW 17-21 INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT BATTERY CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
